Doctor insights on:
Crestor Painful Fingers
What can cause my upper thigh to feel painful almost like a burn? I stopped Crestor (rosuvastatin) about 6 mos ago & the pain stopped after 2.5 weeks but is now back w/o statins. No change in activities.
6MO STATIN OF PAIN: If we assume this due to the statin as the scenario certainly sounds a likely cause, and you stopped it, I agree with the questions imposition that 2.5 weeks SEEMS like enough time to pass. Well, its not. And in 17% who stop due to this side effect, pain persists to 6 months. Ouch. Ref: "Neuromuscular Symptoms and Elevated CK after Statin" N Engl J Med 2010; 362:564-565 February 11, 2010. ...Read more
What to do if I have 468 bad cholesterol, i know it s really high.Im taken crestor (rosuvastatin) but still kept on going up.Pls help me.?
62 female crestor (rosuvastatin) smallest amount every other day. Carotid was 20-39 % occluded, after 6 months 15% occlusion. 93#s, my concern is mental long term.?
Yes and no: Crestor’s maker suggests it should be taken whole and not be crushed, chewed, or broken. There is no reason that it cannot necessarily be crushed, aside from the coating possibly masking the drug’s medicinal taste, but do be aware upon crushing the tablet, some of the coating pieces could remain, kind of how like if you crushed M&M’s, you’d see the difference between chocolate and candy coating. ...Read moreSee 1 more doctor answer
Statin - Rosuvastati: Crestor is the brand name for rosuvastatin, one of several "statin" medications that inhibit hmg co-a reductase, the rate limiting enzyme in cholesterol synthesis. These medications increase the number of LDL receptors that bind and remove LDL particles from the circulation. Statins have been shown to significantly reduce heart attack, death from heart attack, and ischemic stroke. ...Read moreSee 1 more doctor answer
OK: This combination is safe as long as you monitor your blood work including liver and muscle enzyme tests. In my experience Crestor (rosuvastatin) is usually very effective so that it usually isn't necessary to add Zetia if you take a large enough dose. Your md will guide you however. ...Read moreSee 1 more doctor answer